Slice sampling mixture models

Kalli, M., Griffin, J. and Walker, S. (2011) Slice sampling mixture models. Statistics and Computing, 21 (1). pp. 93-105. ISSN 0960-3174.

Full text not available from this repository. (Request a copy)
Item Type: Article
Uncontrolled Keywords: Dirichlet process; Markov chain Monte Carlo; Mixture model; Normalized weights; Slice sampler; Hazard function
Subjects: Q Science > QA Mathematics > QA0273 Probabilities. Mathematical statistics
Divisions: pre Nov-2014 > Faculty of Business and Management > Department of Accounting, Finance & Information Management
Depositing User: Maria Kalli
Date Deposited: 03 Jul 2013 13:51
Last Modified: 11 Dec 2014 14:11
URI: https://create.canterbury.ac.uk/id/eprint/12069

Actions (login required)

Update Item (CReaTE staff only) Update Item (CReaTE staff only)

Downloads

Downloads per month over past year

View more statistics

Share

Connect with us

Last edited: 29/06/2016 12:23:00